# SDR 2005FA0000464

- Difficulty date: March 17, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N722SJ
- Make and model: Cessna U206F
- Aircraft serial: U20603361
- Engine: Cont IO520F
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 643259
- Part serial: 4105
- Condition: Defective
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER WAS REMOVED DUE TO DAMAGE CAUSED DURING A (KICK-BACK).  INSPECTION FOUND BEARING RETAINING HOLES THAT HAD BEEN KNURLED AT THE FACTORY, MISALIGNED, AND COATED WITH A GREENISH BEARING RETAINING COMPOUND.  THE STARTER ADAPTER WORM DRIVE SHAFT SHOWED SIGNS OF A HEAVY SIDE LOAD.  THIS CAUSED THE STARTER ADAPTER TO BIND AND NOT RELEASE.  THIS HOUSING HAS AN INSPECTION STAMP OF (TA33) AND A DATE STAMP OF (SEPT 15 2003). (K)
